×

zbMATH — the first resource for mathematics

Some remarks on automorphisms of bounded displacement and bounded cocycles. (English) Zbl 0391.22004

MSC:
22D45 Automorphism groups of locally compact groups
22D12 Other representations of locally compact groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bourbaki, N.: Groupes et Alg?bres de Lie, Ch. 1. Paris: Hermann. 1960. · Zbl 0199.35203
[2] Dixmier, J.: L’application exponentielle dans les groupes de Lie resolubles. Bull. Math. Soc. Fr.85, 113-121 (1957). · Zbl 0077.25203
[3] Garland, H., andM. Goto: Lattices and the adjoint group of a Lie group. Trans. Amer. Math. Soc.124, 450-460 (1966). · Zbl 0156.26302
[4] Greenleaf, F., M. Moskowitz, andL. Rothschild: Unbounded conjugacy classes in Lie groups and the location of central measures. Acta Math. Scand.132, 3-4, 225-243 (1974). · Zbl 0281.22010
[5] Greenleaf, F., M. Moskowitz andL. Rothschild: Compactness of certain homogeneous spaces of finite volume. Amer. J. Math.97, 248-259 (1975). · Zbl 0296.43009
[6] Greenleaf, F., M. Moskowitz, andL. Rothschild: Automorphisms, orbits, and homogeneous spaces of non-connected Lie groups. Math. Ann.212, 145-155 (1974). · Zbl 0278.22008
[7] Grosser, S., O. Loos, andM. Moskowitz: ?ber Automorphismengruppen lokal-kompakter Gruppen und Derivationen von Lie-Gruppen. Math. Z.114, 321-339 (1970). · Zbl 0187.29902
[8] Hochschild, G.: The automorphism group of a Lie group. Trans. Amer. Math. Soc.72, 209-216 (1952). · Zbl 0049.30203
[9] Hochschild, G., andG. D. Mostow: Extensions of representations of Lie groups and Lie algebras. Amer. J. Math.79, 924-942 (1957). · Zbl 0080.25201
[10] Kaplansky, I.: An Introduction to Differential Algebra. Paris: Hermann. 1957. · Zbl 0083.03301
[11] Moskowitz, M.: On the density theorems of Borel and F?rstenberg. Arkiv. Math. (To appear.)
[12] Moskowitz, M.: Homological algebra in locally compact abelian groups. Trans. Amer. Math. Soc.127, 361-404 (1967). · Zbl 0149.26302
[13] Raghunathan, M. S.: Discrete Subgroups of Lie Groups. Berlin-Heidelberg-New York: Springer. 1972. · Zbl 0254.22005
[14] Saito, M.: Sur certains groupes de Lie resolubles. Scientific papers of the School of General Education. Univ. of Tokyo,7, 1-11 (1957). · Zbl 0078.01804
[15] Tits, J.: Automorphismes de d?placement born?s de groupes de Lie. Topology3 (suppl. 1) 97-107 (1964). · Zbl 0131.03101
[16] Wang, S. P.: On density properties of certain subgroups of locally compact groups. Duke Math. J.43, 561-578 (1976). · Zbl 0336.22003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.